• 3
  • 3
  • 82
  • 82
IPM
30
YEARS OLD

“School of Mathematics”

Paper   IPM / M / 2356
   School of Mathematics
  Title: An inverse heat equation in two space dimensions
  Author(s): B. Emamizadeh
  Status: Published
  Journal: Appl. Math. Lett.
  Vol.: 17
  Year: 2004
  Pages: 1161-1165
  Supported by: IPM
  Abstract:
In this note we prove uniqueness for an inverse heat equation in two space dimensions. This is an extended version of a result by A. G. Ramm [1].

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right